Composition-Diamond Lemma for associative conformal algebras

L. A. Bokut, Y. Fong, W. F. Ke

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

We prove the Composition-Diamond Lemma for associative conformal algebras. As some corollaries, we prove that the word problem for some homogeneous associative conformal algebras is solvable, while it is unsolvable in general.

Original languageEnglish
Pages (from-to)739-774
Number of pages36
JournalJournal of Algebra
Volume272
Issue number2
DOIs
Publication statusPublished - 2004 Feb 15

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this